# SDR YENA201804060904

- Difficulty date: April 6, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 45,642 hours, 16,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK (GSO) DATED 2/2018, AFTER ACCOMPLISHMENT OF ROTOTEST INSPECTION REQUIRED PER REF /4/ SB– REPORTED THAT CRACKS WERE FOUND ON THE UPPER FLANGE OF THE RT FR 43 SIDE BOX BEAM & PRESSURE PLATE LAYERS AT FASTENER HOLE LOCATIONS AS REPORTED IN THE REF /1/ REO. SEE REF /1/ REO FOR MORE DETAILS. CONTACTED FOR REPAIR APPROVAL IN ORDER TO COMPLY WITH REF /6/ FAA AD. PROVIDED REF /3/ DOSSIER MESSAGE WHICH PROVIDES INSTRUCTIONS TO PERFORM THE REPAIR PER REF /5/ SB BY PERFORMING CUT-OUT ON SIDE BOX BEAM FLANGE WITH DEVIATION OF SHORT EDGE DISTANCE. THE REPAIR WAS PERFORMED AS DETAILED IN REF /3/ MESSAGE AND REF /5/ SB AND THE REF /1/ REO PROVIDED THE INSTRUCTIONS FOR THIS REPAIR AND IS APPROVED BY THE REF /2/ RDAS. THIS REPAIR IS TEMPORARY, PERMANENT REPAIR INSTRUCTION IS PENDING DTA WITHIN 6 MONTHS. THIS EC A18-134-01 ACCOMPLISHES THE TEMPORARY REPAIR PER REF /1/ REO & REF /2/ RDAS WITHOUT DEVIATION. EC A18-134-02 IS ISSUED TO TRACK 6 MONTHS DTA, PENDING OEM; THIS TEMPORARY REPAIR IS APPROVED PER REF /2/ RDAS (RDAS 80416253/003/2018 ISSUE A). THIS IS A CATEGORY“ C” REPAIR AND CLASSIFIED AS MAJOR. PROVIDED REF/7/ RDAS ISSUE C (RDAS 80416253/003/2018 ISSUE C (DATED 8/10/2018)) WHICH APPROVED THE REPAIR ACCOMPLISHED PER THIS EC AS PERMANENT WITH POST REPAIR INSPECTION REQUIRED. EC A18-134-02 IS BEING REVISED TO INCORPORATE CHANGES PER REF/7/ RDAS AND TRACK INSPECTION (METHOD 51-10-08-250-803-A01 (IMPEDANCE PLANE DISPLAY) REV 01 AUGUST 2018, THRESHOLD: 15,400 FC/30,800 FH, INTERVAL:15,400 FC/30,800 FH). THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY B. THIS EC IS PREVIOUSLY TERMINATED AND IS REVISED FOR RECORDS PURPOSES ONLY - NO ADDITIONAL WORK IS REQUIRED.
